# SDR HNAA2011071400205

- Difficulty date: July 5, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 57,315 hours, 63,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 HYD SYS LOST CONTENTS AFTER TAKEOFF.  RETURNED TO FIELD.  NR1 ENGINE MANUALLY SHUTDOWN NO MORE THAN 8 MINUTES AFTER LOSS.  FOUND NR 1 EDP PRESSURE LINE "B" NUT LOOSE UNDER PANEL 412DT.  RETORQUE "B" NUT, SERVICED NR 1 HYD, SYS CHECKED GOOD.  REINSTALLED PANEL 412DT, SEALED AND RII COMPLIED WITH. CASE DRAIN FILTER INSP REVEALED NO METAL PARTICLES IAW -8, MM 05-50-53.
